Palpitations

Posted by lolly906 @lolly906, Fri, Feb 8 8:28pm

Hi, I was diagnosed with premature ventricular contraction about 4 months ago , now I have been having palpitations on left side of my neck frequently for over a week. I contacted the cardiology department that diagnosed my PVC and now they want me to do a 30 day heart holter monitor and put me on a med called metoprol 12.5 mg 2× a day. I'm supposed to start it tonight and concerned about any side effects or dizziness. I had a lot of new things happening this past year including elevated calcium score and I'm on Lovastatin Any info on the palpitations or metoprol would be greatly appreciated! I'm so nervous! Thank you

I take this. It is a very lose and minimal side effects. It will help your palpitations

REPLY
@suscros68

I take this. It is a very lose and minimal side effects. It will help your palpitations

Jump to this post

I meant low dose

Liked by lolly906

REPLY
@suscros68

I take this. It is a very lose and minimal side effects. It will help your palpitations

Jump to this post

Thank you! Do you have the palpitations in your neck! This is all new to me

REPLY

I get had palpitations slot. I know it can seem scary. Try keeping a symptoms journal , you will have to with hooter monitor. Give Metropol a chance they should diminish, but always check with your provider if you're concerned.

REPLY

Ok thank you for your help!

REPLY

I take 50 mg of Metoprolol everyday and I did notice tiredness and a little dizziness too. That was about all the reaction I had. It usually gets better after the first couple of weeks. Good luck!

Liked by lolly906

REPLY
@bjanderson

I take 50 mg of Metoprolol everyday and I did notice tiredness and a little dizziness too. That was about all the reaction I had. It usually gets better after the first couple of weeks. Good luck!

Jump to this post

thank you, so far I haven't noticed much side effects, but ive only taken it 2times. I am concerned that the palpitations in my neck are still coming, I was told to take metoprolol and monitor my b/p for one week then nurse is calling me back. does it usually take awhile for medication to reduce the palpitations? there only in the left side of my neck, but frequent

REPLY

@kanaazpereira maybe you would know or have some advice for me?

REPLY
Please login or register to post a reply.